# SDR UIEA2025102801283

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 105,870 hours, 17,042 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Icu
- Part number: 7968854002
- Part serial: 98020609
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

CABIN ALT AUTO EICAS MSG. C/W QRH. RETURNED TO ANC( FOUND MX MSG 21234, CHECK FAIL. R/R ICU PER AMM 21-31-10 & IPC 21-31-10-01 ITEM 236, TEST PASSED. R/R DIODES M3349 & 47008 PER SWPM 20-00-00, TEST PASSED. DMI 240995 CLOSED.
